# SDR 99ZZZX4313

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66345
- Make and model: Beech C 23
- Aircraft serial: N2208
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 16952404717
- Condition: Frayed
- Location: Te Flap
- Part time: 7,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE FLAP CABLE WAS FOUND FRAYED AROUND TORQUE TUBE.  THIS COULD NOT BE EASILY SEEN UNTIL FLAPS WERE LOWERED AND CABLE CLEANED.
